International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 285-290

On pairs of automorphisms of von Neumann algebras

A. B. Thaheem

Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan

Received 18 March 1987

Copyright © 1989 A. B. Thaheem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.